SID.ir New Version

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2012 , Volume 9 , Number 4; Page(s) 43 To 54.
 
Paper: 

Some Fixed Point Theorems In Locally Convex Topology Generated By Fuzzy N-Normed Spaces

 
 
Author(s):  Elagan S.K., Segi Rahmat M.R.
 
* 
 
Abstract: 
The main purpose of this paper is to study the existence of a fixed point in locally convex topology generated by fuzzy n-normed spaces. We prove our main results, a fixed point theorem for a self-mapping and a common fixed point theorem for a pair of weakly compatible mappings in locally convex topology generated by fuzzy n-normed spaces. Also we give some remarks in locally convex topology generated by fuzzy n-normed spaces.
 
Keyword(s): FUZZY N-NORMED SPACES, N-SEMINORM, FIXED POINTS
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

ELAGAN, S., & SEGI RAHMAT, M. (2012). SOME FIXED POINT THEOREMS IN LOCALLY CONVEX TOPOLOGY GENERATED BY FUZZY N-NORMED SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, 9(4), 43-54. https://www.sid.ir/en/journal/ViewPaper.aspx?id=273686



Vancouver: Copy

ELAGAN S.K., SEGI RAHMAT M.R.. SOME FIXED POINT THEOREMS IN LOCALLY CONVEX TOPOLOGY GENERATED BY FUZZY N-NORMED SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2012 [cited 2022August08];9(4):43-54. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273686



IEEE: Copy

ELAGAN, S., SEGI RAHMAT, M., 2012. SOME FIXED POINT THEOREMS IN LOCALLY CONVEX TOPOLOGY GENERATED BY FUZZY N-NORMED SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 9(4), pp.43-54. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273686.



 
 
Yearly Visit 47
 
 
Latest on Blog
Enter SID Blog